# SDR 2001UALA01742

- Difficulty date: August 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE INTERCOSTAL CRACKED AT STA 294.5 STR 16L, AT DOOR CUTOUT SUPPORT.  MAJOR REPAIR ACCOMPLISHED.  INTERCOSTAL WEB WAS REPLACED.
